# SDR ASAA2016111118625

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,178 hours, 11,038 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R-2 COCKPIT WINDOW OVERHEAT WARNING ILLUMINATES - CYCLED OFF & ON.  EXTINGUISHED.  ACFT GROUNDED.  FOUND WINDOW RESISTANCE DOES NOT MATCH TAP SETTING, MOVED TAP IAW AMM 30-41-21, SYS OPS CHECKED NORMAL IAW AMM 30-41-00, GROUND VERIFICATION SUCCESSFUL.
